# SDR 96ZZZX647

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Fod
- Location: Emergency Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

IAD/MCO - FLT 467 - AFT AIRSTAIR LIGHT CAME ON AND CREW COULD NOT HOLD CABIN ALTITUDE.  CABIN ROSE TO 8,000 FEET, DESCENDED AND RETURNED TO IAD.  LANDED 3,000 POUNDS OVERWEIGHT.  INSPECTED ALL AIRCRAFT DOORS AND SEALS.  FOUND FOD ON RT FORWARD EMERGECY EXIT DOOR SEAL.  REMOVED FOD.  NO OTHER DEFECTS.  PERFORMED PRESSURIZATION FUNCTIONAL CHECK IAW MM 21-30. PERFORMED OVERWEIGHT LANDING CHECK.
